# SDR ABXA9801191

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 60030451
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND EMERGENCY LIGHTS TEST FUNCTION INOPERATIVE.  REPLACED EMERGENCY LIGHTS POWER SUPPLY.  OPS CHECKED GOOD.
